# SDR FDEA2020030970499

- Difficulty date: March 7, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 72,174 hours, 32,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  937     52-10  9279     07MAR20  MEM  OPEN  U  LOGPAGES:2327590  ON PRE FLIGHT, DISCOVERED BROKEN GUST LOCK BY HUB  ON L1 DOOR. L1 DOOR WOULD NOT CLOSE.  MEL  07MAR20 09:41   MEM U   RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 10MAR20  "MEL 52-11-01-A: _L1____ (IDENTIFY L1 OR R1 DOOR OR  SLIDE) - ___INOP______ (IDENTIFY INOP OR MISSING)."  C/7219817           FACT 10MAR20 20:12   MEM  INSTALLED NEW HOLD OPEN LOCK COLLAR PER B757 AMM 52-11-08-08.  THIS CLEARS MEL ON L1 DOOR 52-11-01-A RII: 29553
